# SDR ABXA20131101628

- Difficulty date: November 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 478 AFT SIDE OF CHORD AT LBL 38 UNDERSIDE OF CHORD IS CORRODED AT NUTPLATE.  R & R CORD ON NR 0259.  NEW CORD WAS DRILLED IAW BOE 767 SRM 51-40-05 ROLLER TRAYS WILL BE REINSTALLED ON NR 0250 ENTRY 4 CORD WAS OUT OF LIMITS IAW BOE 767 SRM 53-00-51.  PN 143T1060-1, PN UPPER CORD FRAME, CORRODED LEVEL 2, FS & BS A/C LOC STATION 478 LBL 38.  AIRCRAFT WAS GROUNDED.
